*** ***

Monday, October 29, 2007

Holy Crap, could I BE More Weepy?

Weeping. Copiously. At the drop of a hat...

Honestly, how sad is it really that the hat dropped???

Apparently sad enough for me to weep. Which is pathetic. Which makes me weep some more. At myself.

Plus, I put on like 2 pounds.

And gained none of the other more "fun" side effects of Delestrogen injections.
Crap and Dammit.

Which makes me weep.

All the tears aside, injections going well! I am all too aware that my plentiful weeping episodes are perfectly normal and silly and I don't take them too seriously. But the Visa commercial? With the dog? Why the hell does that make me cry?

Looking forward to November first, when the estrogen stops and the progesterone starts... yes, those injections are said to be hell in a needle, but good Gawd, can we STOP with all the WEEPING??!!

Ha ha ha..

Then see? I'm fine again.

6 comments:

Lynlee said...

Sorry to be the bearer of bad news again...

The E2V doesn't stop. The PIO starts on top of it. Then, you can be weepy and pathetic AND nauseated, cranky, and have sore boobs.

YAY, IVF!

Bump Fairy said...

CRAP

crap crap crap crap crap

That's IT. No more comments from you! You are such a DOWNER.


Just kidding. You know I love you

Life Is Good said...

Do you want me to come over will a copy of Steel Magnolias and a couple boxes of tissue?

Lynlee said...

::pat pat::

It'll be okay. The drugs don't last too long... Then you're just left being pregnant.

Bump Fairy said...

Please, don't misunderstand. I whine because I CAN, not because it's necessarily warrented. Teeny tiny parts of this journey are less then fun, but that by no means implies that this journey is less than the awesome experience it is, as a whole. I am SO looking forward to helping make a new daddy, a new family. Looking foward to being pregnant. So take my bitching and whining with a grain of salt..

Franay said...

Have you always been such a weenie or am I just now having it pointed out to me?

I hadn't noticed it before.....